Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 157, NWS Jacksonville, FL

September 8, 2021Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 8, 2021, 2:49 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2021, 2:49 PM EDT (18:49 UTC)
Expired
Sep 8, 2021, 3:15 PM EDT
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 20 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

977 
WUUS52 KJAX 081849
SVRJAX
FLC089-GAC039-081915-
/O.NEW.KJAX.SV.W.0157.210908T1849Z-210908T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
249 PM EDT Wed Sep 8 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Nassau County in northeastern Florida...
  Southeastern Camden County in southeastern Georgia...

* Until 315 PM EDT.

* At 249 PM EDT, a severe thunderstorm was located near St. Marys,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Marys, Fernandina Beach, Kings Bay Base, Yulee and Cumberland
  Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3053 8148 3057 8151 3056 8151 3056 8152
      3053 8153 3052 8154 3054 8155 3054 8158
      3055 8159 3057 8159 3055 8161 3057 8160
      3058 8160 3058 8161 3080 8162 3089 8141
      3077 8142 3055 8139
TIME...MOT...LOC 1849Z 235DEG 25KT 3074 8151 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NELSON
2 follow-up statements
031 
WWUS52 KJAX 081858
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
258 PM EDT Wed Sep 8 2021

FLC089-GAC039-081915-
/O.CON.KJAX.SV.W.0157.000000T0000Z-210908T1915Z/
Nassau FL-Camden GA-
258 PM EDT Wed Sep 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN NASSAU AND SOUTHEASTERN CAMDEN COUNTIES...

At 258 PM EDT, severe thunderstorms were located along a line
extending from near Kings Bay Base to Fernandina Beach to near Little
Talbot Island, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Marys, Fernandina Beach, Kings Bay Base, Yulee and Cumberland
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3053 8148 3057 8151 3056 8151 3056 8152
      3053 8153 3052 8154 3054 8155 3054 8158
      3055 8159 3057 8159 3055 8161 3057 8160
      3058 8160 3058 8161 3080 8162 3089 8141
      3077 8142 3055 8139
TIME...MOT...LOC 1858Z 254DEG 21KT 3077 8150 3067 8144 3047 8150 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NELSON
228 
WWUS52 KJAX 081912
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
312 PM EDT Wed Sep 8 2021

FLC089-GAC039-081922-
/O.EXP.KJAX.SV.W.0157.000000T0000Z-210908T1915Z/
Nassau FL-Camden GA-
312 PM EDT Wed Sep 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU AND
SOUTHEASTERN CAMDEN COUNTIES WILL EXPIRE AT 315 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

LAT...LON 3053 8148 3057 8151 3056 8151 3056 8152
      3053 8153 3052 8154 3054 8155 3054 8158
      3055 8159 3057 8159 3055 8161 3057 8160
      3058 8160 3058 8161 3080 8162 3089 8141
      3077 8142 3055 8139
TIME...MOT...LOC 1912Z 235DEG 25KT 3081 8143 3071 8137 3051 8143 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:35 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 8, 1:35 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
135 PM EDT Wed Sep 8 2021

.AVIATION...
[Through 18Z Thursday]

Numerous showers and storms were moving east northeast at 15 to 20
mph across the interior this afternoon. These showers and storms
will reach the east coast TAF sites between 18-20Z. An east coast
sea breeze was also moving slowly inland, and showers/storms will
be enhanced along the coast in the mid afternoon. Showers are
expected to continue behind the main convection into the evening
hours before dissipating. Another round of showers is expected to
move into the Suwannee Valley and towards KGNV overnight, and then
towards the east coast TAF sites near daybreak on Thursday. This
activity will continue through the morning hours at the TAF sites
as a trough of low pressure moves across southeast Georgia. This
trough will exit into the Atlantic waters in the afternoon, and
rain chances will begin to diminish after the end of the TAF
period. MVFR cigs are expected to develop late tonight or Thursday
morning and continue through the end of the TAF period. West to
west southwest winds will increase to 10-15 knots on Thursday.

&&

.PREV DISCUSSION [925 AM EDT]...

.NEAR TERM [Through Tonight]...

High pressure to the southeast and a slowly advancing frontal
boundary from out of the northwest is continuing to channel the
southwesterly prevailing flow from out of the Gulf over the
region bringing in PWAT values between 2 and 2.25 inches with
increased instability associated with the approaching tropical
disturbance moving into the region later tonight. Convection is
expected to affect southeast Georgia and northeast Florida
throughout the day with an early bout of showers and thunderstorms
will move in early this morning from out of the southwest
primarily affecting areas along and west of the I-75 corridor.
Storms will become more widespread in the afternoon and evening
hours with a marginal chance for strong thunderstorms and
excessive rainfall forecasted for the westernmost portions of the
forecast area. Max high temperatures today will range between mid
80s and lower 90s, with lower temperatures occuring over inland
areas due to the early occurrences of rainfall. Overnight low
temperatures in the lower 70s for inland areas and in the mid 70s
along the coastline.

.SHORT TERM [Thursday Through Friday]...

Low pressure development expected over the Northern Gulf of Mexico
along the frontal boundary tonight, and while some tropical
development of this low is possible as it pushes into NE FL/SE GA
by Thursday Morning, the main messaging will not change much as
locally heavy rainfall from numerous to widespread rainfall and
embedded storms still on track until the low exits into the
Atlantic off the SE US coast Thursday evening. Max temps a bit
lower on Thursday with the abundant rainfall in the lower to
middle 80s, and if low pressure system can deepen enough before
pushing into the area, some of the storms could have some wind
gusts of 50-60 mph and even an isolated tornado threat cannot be
ruled out at this time. Rainfall Totals of widespread 1-2 inch
amounts are expected, with local 2-4 inch amounts, likely over
inland NE FL along the I-75 corridor and into the Suwannee River
Valley, which will likely push some of the river basins (Suwannee,
Santa Fe, St. Mary's) back into Minor Flood. Rapid exit of low
pressure to the Northeast Thursday Night will bring an end to the
widespread rainfall with just a few isolated showers or storms
leftover as frontal boundary stalls across NE FL. Lows fall into
the mid to upper 60s across inland SE GA, with lower to middle 70s
elsewhere. On Friday the combination of diurnal heating pushing
Max Temps back into the mid/upper 80s and the leftover frontal
boundary should be enough to trigger scattered to numerous showers
and storms across NE FL and only isolated showers/storms across SE
GA where some drier air has filtered in aloft.

.LONG TERM [Saturday Through Tuesday]...

As frontal boundary continues to wash out across NE FL on Saturday
and Sunday, still expect enough moisture in diurnal heating into
the mid/upper 80s to kick off Scattered showers and storms mainly
during the afternoon and evening hours. By Monday and Tuesday as
High Pressure over the Carolinas edges southward towards the
region, some drier airmass will build in aloft while the onshore
East to Northeast flow at the surface will continue the threat of
widely scattered showers and storms mainly over the Atlc Coastal
Waters and into the I-95 corridor of SE GA/NE FL, with widely
scattered showers and storms developing over inland areas during
the afternoon hours. Max Temps will tick back above climo values
with lower 90s expected over inland areas and mid/upper 80s along
the Atlc beaches/coast.

.MARINE...

Long period ocean swells from distant Major Hurricane Larry
continue to affect local waters. Swells will build local seas
through the end of the week with Small Craft Exercise Caution
likely for the outer waters by Wed night with Small Craft Advisory
conditions Thursday. An area of low pressure in the Gulf of
Mexico will approach the Florida panhandle coast late Wednesday,
and then cross the local waters through Thursday, bringing waves
of heavy rain and thunderstorms with gusty winds across the local
waters beginning Wed afternoon.

Rip Currents: High Risk for Rip Currents starting today and
continuing through Friday night.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  71  85  66  86  66 /  70  70  20  20  10
SSI  75  85  72  84  74 /  50  80  30  30  20
JAX  73  87  70  87  72 /  50  80  10  40  20
SGJ  73  87  72  86  73 /  40  70  20  50  20
GNV  71  85  70  87  70 /  40  80  20  60  20
OCF  73  86  71  88  71 /  60  80  30  60  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday evening for Coastal Duval-
     Coastal Flagler-Coastal Nassau-Coastal St. Johns.

GA...High Rip Current Risk through Friday evening for Coastal Camden-
     Coastal Glynn.

AM...None.
&&

In the hours before

Special weather statement, Sep 8, 12:41 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1241 PM EDT Wed Sep 8 2021

FLZ020-122-GAZ162-163-081715-
Hamilton FL-Northern Columbia FL-Clinch GA-Echols GA-
1241 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northeastern
Columbia, east central Hamilton, southeastern Echols and southeastern
Clinch Counties through 115 PM EDT...

At 1241 PM EDT, Doppler radar was tracking a strong thunderstorm over
Belmont, or 12 miles north of White Springs, moving east at 15 mph.

HAZARD...Wind gusts of 45 to 55 mph, nickel size hail, and minor
         flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Fargo and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3072 8255 3049 8246 3043 8246 3042 8273
      3052 8280
TIME...MOT...LOC 1641Z 251DEG 12KT 3050 8270

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

AK
Special weather statement, Sep 8, 1:16 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
116 PM EDT Wed Sep 8 2021

FLZ023-030-081745-
Baker FL-Union FL-
116 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of southwestern Baker
and Union Counties through 145 PM EDT...

At 116 PM EDT, Doppler radar was tracking a strong thunderstorm over
Palestine Community, or near Lake Butler, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Butler, Raiford, Palestine Community, Groves, Olustee,
Sanderson, Beasley, Ellerbee and Johnstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3006 8253 3009 8250 3010 8246 3011 8245
      3013 8246 3021 8246 3028 8223 3009 8217
      3007 8218 3004 8222 3003 8226 2998 8229
      2998 8253
TIME...MOT...LOC 1716Z 260DEG 16KT 3008 8243

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK
Special weather statement, Sep 8, 1:17 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
117 PM EDT Wed Sep 8 2021

FLZ023-122-GAZ350-081745-
Baker FL-Northern Columbia FL-Southern Ware GA-
117 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northwestern Baker
and southeastern Ware Counties through 145 PM EDT...

At 117 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Taylor, or 12 miles southeast of Fargo, moving
east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northwestern Baker
and southeastern Ware Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3058 8242 3061 8242 3062 8243 3068 8243
      3078 8221 3068 8218 3057 8221 3056 8223
      3054 8224 3050 8221 3049 8244 3059 8248
TIME...MOT...LOC 1717Z 253DEG 13KT 3057 8241

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK
Special weather statement, Sep 8, 1:55 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
155 PM EDT Wed Sep 8 2021

FLZ024-GAZ264-350-364-081830-
Inland Nassau FL-Northeastern Charlton GA-Western Charlton GA-
Southern Ware GA-
155 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northwestern Nassau,
southeastern Ware and northern Charlton Counties through 230 PM
EDT...

At 155 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Folkston, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph, excessive cloud-to-ground
         lightning, and minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Excessive cloud-to-ground lightning is
         occurring. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Hilliard, Folkston, Homeland, Kings Ferry and Winokur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3057 8218 3084 8233 3106 8201 3092 8191
      3091 8192 3089 8189 3083 8190 3082 8189
      3080 8188 3079 8187 3079 8183 3069 8176
TIME...MOT...LOC 1755Z 234DEG 17KT 3073 8216

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK
Special weather statement, Sep 8, 2:20 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
220 PM EDT Wed Sep 8 2021

FLZ024-124-425-GAZ165-166-081900-
Western Duval FL-Inland Nassau FL-Coastal Nassau FL-Inland Camden GA-
Coastal Camden GA-
220 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northeastern Nassau
and southeastern Camden Counties through 300 PM EDT...

At 220 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Yulee, or 9 miles south of Kingsland, moving northeast
at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Kings Bay Base, Yulee and
Cumberland Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3050 8139 3051 8145 3057 8151 3056 8151
      3056 8152 3052 8154 3054 8155 3054 8158
      3055 8159 3057 8159 3055 8161 3058 8161
      3055 8174 3071 8182 3092 8140 3077 8142
TIME...MOT...LOC 1820Z 237DEG 16KT 3067 8171

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NELSON
Special weather statement, Sep 8, 2:26 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
226 PM EDT Wed Sep 8 2021

FLZ125-225-425-081915-
Western Duval FL-Trout River FL-Coastal Duval FL-
226 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northeastern Duval
County through 315 PM EDT...

At 226 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oceanway, or near Jacksonville International Arpt, moving northeast
at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jacksonville, Jacksonville International Arpt, Arlington, Oceanway,
Craig Field, Little Talbot Island, Fort Caroline and Tallyrand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3032 8170 3053 8177 3057 8170 3055 8166
      3058 8165 3058 8161 3055 8161 3057 8159
      3052 8154 3057 8150 3054 8147 3058 8147
      3058 8150 3059 8148 3061 8150 3062 8149
      3052 8144 3063 8144 3064 8140 3034 8136
TIME...MOT...LOC 1826Z 245DEG 18KT 3043 8163

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:29 PM EDTSpecial Weather StatementJAXMarion31 min
Sep 7, 9:08 PM EDTSpecial Weather StatementJAXMarion37 min
Sep 8, 2:37 AM EDTRip Current StatementJAXDuval, Flagler, Nassau5 days
Sep 8, 12:32 PM EDTSpecial Weather StatementJAXHamilton28 min
Sep 8, 1:16 PM EDTSpecial Weather StatementJAXUnion29 min
Sep 8, 2:20 PM EDTSpecial Weather StatementJAXNassau40 min
Sep 8, 2:26 PM EDTSpecial Weather StatementJAXDuval49 min
Sep 8, 2:47 PM EDTSpecial Marine WarningJAX88 min
Sep 8, 2:56 PM EDTSpecial Weather StatementJAXAlachua, Bradford49 min
Sep 8, 3:29 PM EDTSmall Craft AdvisoryJAX60 hr
Sep 8, 3:39 PM EDTSpecial Marine WarningJAX40 min
Sep 8, 3:42 PM EDTSpecial Weather StatementJAXSaint Johns33 min
Sep 8, 4:06 PM EDTSpecial Marine WarningJAX84 min
Sep 8, 4:24 PM EDTSpecial Weather StatementJAXMarion36 min
Sep 8, 4:59 PM EDTSpecial Marine WarningJAX91 min
Sep 8, 5:21 PM EDTSpecial Weather StatementJAXMarion24 min
Sep 8, 5:33 PM EDTSpecial Weather StatementJAXPutnam27 min
Sep 8, 5:39 PM EDTGale WarningJAX22 hr
Sep 8, 5:40 PM EDTWind AdvisoryJAXAlachua, Baker, Bradford, Clay, Duval, Gilchrist and 3 more18 hr
Sep 8, 6:03 PM EDTSpecial Weather StatementJAXMarion27 min
Sep 8, 6:26 PM EDTSpecial Marine WarningJAX28 min
Sep 8, 6:33 PM EDTSpecial Weather StatementJAXSuwannee42 min
Sep 8, 7:08 PM EDTSpecial Weather StatementJAXGilchrist52 min
Sep 8, 7:29 PM EDTSpecial Weather StatementJAXGilchrist31 min
Sep 8, 12:41 PM EDTSpecial Weather StatementJAXEchols34 min
Sep 8, 1:17 PM EDTSpecial Weather StatementJAXCharlton28 min
Sep 8, 1:55 PM EDTSpecial Weather StatementJAXCharlton35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2021Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.